Deanship of Graduate Studies

Dean's CV

 

 

 

Prof. Dr. Saud M. Alsulami

Dean of Graduate Studies, KAU

Interim Dean of Graduate Studies at University of Jeddah

P.O.Box:80217,

Jeddah 21589,

Saudi Arabia.

Fax No. 00+966+12+6403639                                                    

Office Phone #: +966-26400000 Ext. 64499

Email: alsulami@kau.edu.sa

Education

06/2005                      Ph.D. in Mathematics, Ohio University, Athens, Ohio

09/2001 - 06/2005     Ph.D. student in Mathematics, Ohio University, Athens, Ohio

09/1999- 08/2001      M.Sc. in Mathematics, Ohio University, Athens, Ohio

09/1992 – 01/1997    B.Sc. in Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia.

Dissertation Title     “ ON EVOLUTION EQUATIONS IN BANACH SPACES AND COMMUTING SEMIGROUPS”

                    Advisor: Prof. Quoc-Phong Vu at Ohio University, Athens, Ohio, U.S.A.

Research Interests    Semigroups of operators, Evolution Equations, Differential and Integral Equations, Asymptotic behavior of solutions for differential equations (such as: stability and almost periodicity), topological vector spaces.

Teaching Interests:

 

Math100

Math241

Math390

Math414

Math482

COURSES TAUGHT (B.Sc./M.Sc. level):    Calculus and Analytic Geometry, Logic and Set Theory, Linear Algebra, Real Analysis, Functional Analysis, Topological Vector Spaces.

M. Sc.  Thesis supervised ( KAU, Jeddah)

1.      Weighted Approximation in the Spaces of Continuous Vector-valued Functions.    (Amer Al-barqi, summer 2007).

Theses Examiner:            

Fixed Point Theory for Nonexpansive Maps (Doaa Kosai Filali, 2008) (King Abdulaziz University)

Presentations:

1- American Mathematical Society Meeting (spring 2005).

     Bowling Green, Kentucky  

     March 18-19, 2005

- AMS Special Session on semigroups of operator .

Title:     “ On Mild solutions and almost periodic solutions of differential equations with multi-time”. ( with Quoc_Phong Vu)

2-  AIMS’Fifth International Conference (summer 2004).

           Pomona, Los Angels

      Title: “On stability, admissibility and periodic solutions of linear difference equations in Banach spaces”. ( with Q-P Vu and Y. Shaw)

      3- Analysis Seminar, Dept. of Math., Ohio University, Athens, Ohio (2004-2005)

      4- Math Seminars, Dept. of Math., King Abdulaziz University, Jeddah, Saudi Arabia. ( 2006-2007).

Work Experience:

              Interim Dean of Graduate Studies at University of Jeddah.

07/2014 - present        Professor, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia.
06/2010 - 07/2014        Associate Professor, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia.

09/2005 - 06/2010        Assistant Professor, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia

09/1997 - 08/1998       Instructor, Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia.

Conferences Attended:

 

§    American Mathematical Society Meeting (spring 2005).

     Bowling Green, Kentucky  

     March 18-19, 2005

§ AIMS’Fifth International Conference (summer 2004).

           Pomona, Los Angels

§

    AMS Sectional Meeting, March 26 - 27, 2004, Athens, Ohio.

Publications:

“On stability, admissibility and periodic solutions of linear difference equations in Banach spaces” Abstracts AIMS on Dynamical Systems and Differential Equations. June (2004) pp. 51-52 (with S.Y. Shaw, Q.P. Vu )

2- “ On Mild solutions and almost periodic solutions of differential equations

with multi-time”,Abstracts Amer. Math. Soc., Vol. 26 (March 2005),  Issue 2, (1004-46-93) (with Quoc-Phong Vu  )

3- “Note On The Almost Periodic Solutions Of The Abstract Cauchy Problem”, International Journal of Pure and Applied mathematics, Vol. 48, No. 2 (2008) 187-192.

4- “Multiplication Operators on Non-locally Convex Weighted Function Spaces”  Acta Universitatis Apulensis. No. 18/2009, 35-50 (with Liaqat A. Khan and Hamed H. Alsulami)

5- “On Precompact Multiplication Operators on Weighted Function Spaces”  Acta Universitatis Apulensis  No. 19/2009, 125-137 (with Liaqat A. Khan and Hamed H. Alsulami)

6- “Admissibility of degenerate difference equations”  International Journal of Pure and Applied mathematics. Vol. 57, No. 3 (2009) 333-340.

7- “Pseudo Almost Automorphic Solutions of Nonautonomous Semilinear Differential Equations in Banach spaces”, Int. Journal of Math. Analysis. Vol. 4 no. 9 (2010) 413- 418.

8- “Weighted pseudo almost automorphic solutions to non-autonomous semilinear differential equations”  KBM Journal of Mathematical Sciences and Computer Applications. Vol. 1 no. 1 (2010) 9- 13.

9- “The Abstract Cauchy Problem in Topological Vector Spaces” (Accepted) Journal of King Abdulaziz University (to appear in Vol. 22, No.2, August 2010 )

10- “C-admissibility and analytic C-semigroups”  Nonlinear Analysis Vol. 74 (2011) 5754-5758.

11- “Coupled coincidence points for monotone operators in partially ordered metric spaces”  Fixed Point Theory and Applications 2011, 2011:44 doi:10.1186/1687-1812-2011-44 (2011) (with A. Alotaibi).

12- “Existence of Weighted Pseudo Anti-periodic Solutions to Some Non-autonomous  

 Differential Equations” Applied Mathematics and Computation. Vol. 218 (2012), pp. 6536--6548 ( with N. Al-Islam and T. Diagana)

13- “Tripled Coincidence Points for Monotone Operators in Partially Ordered Metric Spaces” International Mathematical Forum, Vol. 7, no. 37 (2012) 1811 – 1824. (with A. Alotaibi).

14- “ Coupled Coincidence Point Theorems For Compatible in Partially Ordered Metric Spaces” Bulletin of Mathematical Analysis and Applications, Vol. 4, Issue 2 (2012) 129-138 (with A. Alotaibi).

15-“On the Integral of Almost Periodic Functions of Several Variables” Applied Mathematical Sciences, Vol. 6, no. 73(2012) 3615 – 3622

16- “Almost Periodicity in Linear Topological Spaces - Revisited” Commun. Math. Anal., Vol. 13, no. 1(2012) 54 – 63 (with Liaqat A. Khan).

17- “Ideal convergence of double sequences in random 2-normed spaces” Advances in Difference Equations. 2012, 2012:149. doi:10.1186/1687-1847-2012-149 (with Mohiuddine and A. Alotaibi).

18- “Coupled Fixed and Coincidence Points for Monotone Operators in Partial Metric Spaces” Fixed Point Theory and Applications 2012, 2012:173 doi:10.1186/1687-1812-2012-173 (with N. Hussain and A. Alotaibi).

19- “Weakly isotone increasing mappings and endpoints in partially ordered metric spaces” Journal of Inequalities and  Applications.2012, 2012:232.  DOI: 10.1186/1029-242X-2012-232 (with N. Hussain, H. K. Nashine and Z. Kadelburg).

20- “Multipliers of Commutative F-Algebras of Continuous Vector-valued Functions” Bulletin of the Malaysian Mathematical Sciences Society.2013 (Accepted) (with L. A. Khan).

21- "Fixed point method for intuitionistic fuzzy stability of mixed type cubic-quartic functional equation" J.of Comp. Anal. Appl. Vol. 16 No. 2, 2014. Pages: 359-367.

22- "Weakly Almost periodic functions in topological vector spaces" Afrik76–86 (2013) (with L. A. Khan).

23- " Weak Integrals and Bounded Operators in Topological Vector Spaces" Advances in Pure Mathematics Vol.3 No.5(2013), Article ID:35428,4 pages DOI:10.4236/apm.2013.35068 (with L. Meziani).

24-" Common fixed point theorems for nonlinear contractive mappings in fuzzy metric spaces" Fixed Point Theory and Applications 2013, 2013:191 doi:10.1186/1687-1812-2013-191 (with S. Wang and L. Ciric).

25- " Some coupled coincidence point theorems for a mixed monotone operator in a complete metric space endowed with a partial order by using altering distance functions"

Fixed Point Theory and Applications 2013, 2013:194 doi:10.1186/1687-1812-2013-194

26- “Fixed point theorems in cone metric spaces by using sequentially lower semicontinuous for multivalued maps” Bulletin of the Malaysian Mathematical Sciences Society.2013 (Accepted) (with F. Shaddad and M. Salmi).

27- " Asymptotic Almost Periodic Functions with Range in a Topological Vector Space" Journal of Function Spaces and Applications, vol. 2013, Article ID 965746, 7 pages, 2013. doi:10.1155/2013/965746 (with L. A. Khan).

28- " PPF dependent fixed point results for triangular alpha-c-admissible mapping " The Scientific World Journal vol. 2013 , Article ID 673647, 16 pages,2013. (with Ljubomir B. Ciric, Peyman Salimi, and Pasquale Vetro).

29- " Some fixed point results in ordered G_{p}-metric spaces" Fixed Point Theory and Applications 2013, 2013:317 (with Ljubomir B. Ciric, Vahid Parvaneh and Jamal R. Roshan).

30- " Strong convergence of iterative algorithm for a new system of generalized H( . ; . ) -u- cocoercive operator inclusions in Banach spaces" Abstract and Applied Analysis vol. 2013 , Article ID 540108, 17 pages  (with Eskandar Naraghirad and Nawab Hussain).

31- " On the set of common fixed points of semigroups of nonlinear mappings in modular function spaces" Fixed Point Theory and Applications 2014, 2014:4  (with W. M. Kozlowski).

32- “Common fixed point results of Ciric-Suzuki-type inequality for multivalued maps in compact metric spaces” Journal of Inequalities and  Applications. 2014, 2014:7 (with F. Shaddad and M. Salmi).

33- “Common fixed-point results for generalized Berinde-type contractions which involve altering distance functions” Fixed Point Theory and Applications 2014, 2014:24 (with F. Shaddad and M. Salmi).

34- “The Split common null point problem for maximal monotone mappings in Hilbert spaces and applications” Journal of Nonlinear and Convex Analysis Volume 15, Number 4 (2014), 793-808. (with W. Takahashi).

35- “Generalized probabilistic metric spaces and fixed point theorems” Fixed Point Theory and Applications 2014, 2014:91 (with C. Zhou, S. Wang and L. Ciric).

36- “New conditions on fuzzy coupled coincidence fixed point theorem” Fixed Point Theory and Applications 2014, 2014:153 (with S. Wang, T. Luo and L. Ciric).

37- “A family of nonlinear difference equations: Existence, uniqueness, and asymptotic behavior of positive solutions” Journal of Approximation Theory  2014, (with P. Nevai, J. Szabados and W. Van Assche). doi:10.1016/j.jat.2014.04.012

38- “Weak convergence theorems for semigroups of not necessarily continuous mappings in Banach spaces” Journal of  Convex Analysis to appear. (with N. Hussain and W. Takahashi).

39- “The Split common null point problem and Halpern-type strong convergence theorems in Hilbert spaces” Journal of Nonlinear and Convex Analysis in press (with A. Alofi and W. Takahashi).

40- “Strong convergence theorems by hybrid methods for split feasibility problems in Hilbert spaces” Journal of Nonlinear and Convex Analysis to appear. (with A. Latif and  W. Takahashi).

41- “Iterative methods for the split feasibility problem in Banach spaces” Journal of Nonlinear and Convex Analysis to appear. (with W. Takahashi).

Funded Projects from KAU :

1- “Multiplication operators on non-locally convex weighted function spaces” 1428H( with Liaqat A. Khan and Hamed H. Alsulami) Project No. 427/173

2- “Almost periodic functions in topological vector spaces” 1429H( with Liaqat A. Khan) Project No. 428/198

3-“ Pseudo-Almost Automorphy of some nonautonomous evolution Equation with delay” 1429H ( with H. Lee) Project No. 428/199

4-“ Weighted pseudo almost automorphic functions and its applications to abstract differential equations” (with H. Lee) Project No. 429/40-3.

6- “ Multipliers on Modules of Continuous Vector-valued Functions”(with Liaqat A. Khan) Project No.  429/ 59 – 3

7- “Representation of Bounded Operators on the Space of Bochner Integrable Functions and the Radon-Nikodym Theorem” ( with Lakhdar Meziani) Project No. 430/105-3.

8- “On the integral of almost periodic functions with two or more variables” Project No. 430/93-3.

9- “Asymptotic Almost Periodicity for Vector-valued functions” (with L. Khan) Project No. 97/130/1432.

10- “Weakly Almost periodic functions in topological vector spaces” Project No. 78/130/1432.

11- “Characterization of the set of common fixed points for semigroups of nonlinear mappings in modular  function spaces” (with W. Kozlowski) Project No. 400/130/1433.

12- “Coupled Coincidence Points for Monotone Operators in Partial Metric Spaces” (with H. Nawab and A. Alotaibi) Project No. 113-130-D1432.

13- “Some Coupled Coincidence Points for Monotone Operators in Partial Metric Spaces” Project No.130-037-D1433

14- “Stability Results for Some Singular Difference Equations” Project No.130-133-D1434.

15- “Problems in Approximation Theorey and Orthogonal Plynomials” (with P. Nevai, H. Batarfi and I. Alaidros) Project No. 20-130-1433-HiCi.          

16- “Fixed Point and Convergence Theorems for Families of Mappings in Infinite Dimensional Spaces” (with W. Takahashi, A. Alofi and H. Nawab) 23-130-1433-HiCi.

Send To Friend Print Page Error Page Add Page Link To Your Site
Last Update 11/15/2016 12:26:50 PM